# SDR A6WA201543270

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,030 hours, 33,934 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DUEL HEAT EXCHANGER, SUPPORT BRACKET CLIP IS CRACKED.  R & R CRACKED BRACKET ON RT DUEL HEAT EXCHANGER SUPPORT WITH SERVICEABLE FABRICATED BRACKET IAW SRM 51-42-06, 51-11-20.
